Dipodomys californicus subsp. saxatilis Grinnell and Linsdale 1929

Wilson, Don E. & Reeder, DeeAnn, 2005, Order Rodentia - Family Heteromyidae, Mammal Species of the World: a Taxonomic and Geographic Reference (3 rd Edition), Volume 2, Baltimore: The Johns Hopkins University Press, pp. 844-858 : 844

publication ID

https://doi.org/10.5281/zenodo.7316535

DOI

https://doi.org/10.5281/zenodo.11342673

persistent identifier

https://treatment.plazi.org/id/686092A5-121A-5954-6657-E5D540F8F84F

treatment provided by

Guido (2022-12-13 04:19:31, last updated 2024-11-29 13:19:58)

scientific name

Dipodomys californicus subsp. saxatilis Grinnell and Linsdale 1929
status

 

Kingdom

Animalia

Phylum

Chordata

Class

Mammalia

Order

Rodentia

Family

Heteromyidae

SubFamily

Dipodomyinae

Genus

Dipodomys